Archive for Rational Mechanics and Analysis

, Volume 178, Issue 2, pp 287–299

Existence of Global Entropy Solutions of a Nonstrictly Hyperbolic System

Article
  • 114 Downloads

Abstract

In this paper we use the theory of compensated compactness coupled with some basic ideas of the kinetic formulation by Lions, Perthame, Souganidis & Tadmor [LPS, LPT] to establish an existence theorem for global entropy solutions of the nonstrictly hyperbolic system (1).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Science and Technology of China, Hefei National University of ColombiaBogota

Personalised recommendations